# SDR KCSA201711081075

- Difficulty date: November 8, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 93,856 hours, 17,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER CORD FLOORBEAM AT STA 2040, RBL 89 - 98.
